# SDR SWIA2025102000002

- Difficulty date: October 2, 2025
- Submitted: October 20, 2025
- Operation: Air carrier
- Aircraft: N619UX
- Make and model: Emb ERJ 170-200 LL
- Aircraft serial: 17000821
- Aircraft time: 12,740 hours, 8,455 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H CENTER BEAM HAS SIGNS OF CORROSION AT FR 87      (C-CHECK RO 10/19/2025)  REMOVED AND REPLACED RH CENTER BEAM AT FR87, REF SRM 51-40-08. THIS REPAIR DOES NOT AFFECT THE WEIGHT AND BALANCE OF AIRCRAFT.
